Mefenamic Acid and Paracetamol Tablets MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING - PCD PHARMA FRANCHISE

Mefenamic Acid and Paracetamol Tablets

PEACEMOL-M

Category:
Description

Mefenamic Acid and Paracetamol Tablets are used for treating fever that also work for pain relief and fever. This tablet is prescribed for relieving pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis, and menstrual pain in women. Mefenamic Acid and Paracetamol Tablets can be given to treat mild to moderate pain.

PEACEMOL-M is a combination of two medicines: Mefenamic Acid and Paracetamol tablet which works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling) in the human body. Paracetamol helps in stopping the chemical signal send to the brain which makes the pain feel to the body whereas Mefenamic acid helps in reducing the systems of inflammation in the body.

PRECAUTION FOR MEFENAMIC ACID AND PARACETAMOL TABLETS

Mefenamic Acid and Paracetamol Tablets are to be taken with food to prevent the patient from getting an upset stomach and to increase the effectiveness of the tablet. The dose will depend on the consumer condition and how much time it will take to show the results will depend on the symptoms. The tablet should be taken by the doctor consultation to avoid any major side effects. Do not take it for a longer duration than recommended by the doctor.

Let the doctor know the history of the patient if they are suffering from an ulcer or bleeding in stomach problem, have high blood pressure issues, or has ever suffered from any heart, liver, or kidney problem. Also, inform the doctor about the other medicine that the patient might be taken to avoid any drug reaction.

SIDE EFFECTS OF MEFENAMIC ACID AND PARACETAMOL TABLETS

The most common side effects of Mefenamic Acid and Paracetamol Tablets include nausea, vomiting, diarrhea, indigestion, loss of appetite, and heartburn. If any of these side effects bother the patient or get worse, then speak to the doctor shortly.

CONTACT FOR MEFENAMIC ACID AND PARACETAMOL TABLETS PCD PHARMA FRANCHISE

Asterisk Healthcare is a leading pharmaceutical firm and the third-party manufacturing pharma company that offer the business deals at most reasonable prices to their franchise partners. We follow every legal procedure while formulating or manufacturing our products like norms laid by WHO, GMP, and ISO. As a result, we are counted as the number one Third Party Manufacturing Company that also offers PCD Pharma Franchise for Mefenamic Acid and Paracetamol Tablet.

  • Opportunity to work with professionals.
  • Highly recommended products offered by us.
  • The best delivery system is always on time.
  • Top-class material is used for the packaging.
Additional information
Brand Name

PEACEMOL-M

Composition

Paracetamol 125mg + Mefenamic acid 50mg

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Mefenamic Acid and Paracetamol Tablets”

Your email address will not be published. Required fields are marked *

PLACE A QUERY
close slider